MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RIGID URETERAL DILATORS AND SHEATHS; ACCESSORIES, CATHETER, G-U

BOSTON SCIENTIFIC CORPORATION RIGID URETERAL DILATORS AND SHEATHS; ACCESSORIES, CATHETER, G-U
Model Number M0062501000
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rigid ureteral dilator and sheath was used during a ureteroscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the physician attempted to dilate around a semi-large stone.However, upon withdrawing the dilator, it broke in half.Reportedly, he went back and retrieved the device with a grasper.The procedure was completed at this time.There have been no patient complications reported as a result of this event.

Brand Name
RIGID URETERAL DILATORS AND SHEATHS
Common Device Name
ACCESSORIES, CATHETER, G-U
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8960287
Report Number3005099803-2019-04380
Device Sequence Number2823917
Product Code EZN
UDI-Device Identifier08714729005322
UDI-Public08714729005322
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K851144
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberM0062501000
Device Catalogue Number240-100
Device Lot Number0023542356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Initial Report FDA Received Date09/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;